MathSciNet Relay Station
MathSciNet bibliographic data
MR1804507 03E15 (03C15 06E15)
Camerlo, Riccardo; Gao, Su The completeness of the isomorphism relation for countable Boolean algebras. Trans. Amer. Math. Soc. 353 (2001), no. 2, 491–518.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement